MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match
Model Number PFA-GEN-01
Medical Device Problem Codes Mechanical Problem (1384); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One current pfa generator was received for evaluation.The field reported event was able to be confirmed by visual inspection.Based on the information provided to abbott and the investigation performed, the reported event was not able to be reproduced, however the root cause was attributed to electrical thermal damage to the bfc pinnacle hv board.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed, and no non-conformances associated with the reported event were identified.
 
Event or Problem Description
During a pfa procedure, a "noise" was heard from the current pfa generator and a message "volt generator hardware error.Please reboot" was displayed on the ensite system.Troubleshooting included multiple reboots of the generator with and without devices or cables connected, as well as trying different power outlets, but the issue persisted.It was noted that the standby button was not on during bootup.The issue could not be resolved and the procedure was cancelled.There were no adverse consequences for the patient.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25448770
Report Number2184149-2026-00173
Device Sequence Number9510516
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11150476
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11150476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown